# SDR IPXA10M62139

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crank Assy
- Part number: ADA7250501
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LWR FWD CARGO DOOR, ACTUATION CTR DRIVE LINK/ARM FOUND CRACKED AS MARKED.  REMOVED ARM AND INSTALLED NEW ARM IAW CMM 52-31-08, PGS 701-703.
